Welcome! My name isXXXXX am a 2003 graduate, and currently a Medical Director of a veterinary hospital.
I am sorry to hear about this concern for Snickers.
Well, at about 1 hour already, it is tough to suggest inducing vomiting at this point.
As only a double dose, I believe inducing vomiting would actually be worse or only equal to any side effect from the extra dose.
I would keep an eye
out for any vomiting, diarrhea, loss of appetite, or panting to suggest nausea.
But, otherwise, I wouldn't suggest doing anything at this point.
Although I doubt only a double dose would be enough, but a high amount of trilostane could induce the exact opposite condition called hypoadrenocorticism (or Addison's disease). So, in addition to vomiting, also keep an eye out for any irregular twitching or tremors of the body.
Please let me know if there is anything I did not cover for you. I hope that information has been helpful.
Please remember to select Reply to Expert, if for any reason you need further clarification, have more questions, or were expecting a different type of answer. My goal is to try and provide you the best answer possible.